# SDR REXA2023112000990

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD R/H SEAL RETAINER IS CORRODED.  REMOVED SEAL RETAINER IAW CRJ- 700-SRM-51-42-06-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SEAL RETAINER P/N CC670-38663-5 IAW CRJ-700-SRM-51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
